# SDR DXTA200501099

- Difficulty date: November 21, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N782QS
- Make and model: Cessna 650
- Aircraft serial: 6507082
- Aircraft time: 5,177 hours, 3,992 cycles
- System (JASC): 5270 · Door Warning System
- Part: Position Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CAB DOOR UNLOCK LIGHT WAS FLICKERING ON TAKEOFF ROLL, AFTER THE ABORT THE ANNUNCIATOR EXTINGUISHED.  REPEAT WRITE UP.  ADJUSTED UPPER FWD DOOR PIN SWITCH, OPERATIONAL CHECKS SATISFACTORY.  ALL WORK IAW CE-650 M/M CHPT 52-70-00.
